A characterization of the Mathieu group M12.
Mathematische Zeitschrift, Tome 84 (1964), pp. 378-388
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1964__84_170275,
author = {W.J. Wong},
title = {A characterization of the {Mathieu} group {M12.}},
journal = {Mathematische Zeitschrift},
pages = {378--388},
year = {1964},
volume = {84},
zbl = {0129.01801},
url = {http://geodesic.mathdoc.fr/item/MZ_1964__84_170275/}
}
W.J. Wong. A characterization of the Mathieu group M12.. Mathematische Zeitschrift, Tome 84 (1964), pp. 378-388. http://geodesic.mathdoc.fr/item/MZ_1964__84_170275/